Medications are used to cure diseases or alleviate certain discomforts, but many of them can affect some organs of our body. Therefore, we show you some medications that damage the liver.
The medication can often cause long-term chronic liver damage. For example, hepatitis due to poisoning. Here are the medications that damage the liver:
Some antibiotics such as Amoxicillin, Clindamycin and Trimethoprim can seriously damage the liver.
Regularly antibiotic treatments last between 7 and 10 days, depending on the infection and the response of each organism. But if this time is extended, it could cause consequences at the liver level.
It is one of the medicines that we use the most when we feel pain. Unfortunately, many times we do not consult with a doctor and this could be lethal. Self-medication is one of the main causes of liver damage.
These medications are also commonly consumed. In case of any symptoms of muscular inflammation, we infer them; even if it is a headache
These drugs are used to regulate cholesterol levels in the blood. Therefore, the dose should be perfectly well controlled by a specialist. They must measure and perform tests on their patients every certain time.
Symptoms of Liver Damage
* Abdominal pain
* Jaundice (yellowish tone in eyes and skin)
* Dark urine
* Irritated skin
* Irritable bowel
The most important thing to avoid liver problems due to medications is not to self-medicate; When you have any discomfort consult your doctor before.